Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Methamphetamines, throbbing in temple,

after doing some methamphetamines I had a really bad throbbing in my temple. the throbbing has lasted on an off for the last 7 or 8 hours.. it is especially noticeable if I bend over.. it has only ha.p.pened a couple of times just recently. is it because of the drug itself or is it some other underlying issue possibly? I was clean for 6 years and have used 3 times in the last month.. And I have had the throbbing inmy temple the last 2 times.. any information you can give me would be greatly appreciated.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response
Many methamphetamine users suffer headaches while using, most actually take headache remedy before using.
Meth tends to cause 2 kind of headaches:
1) Starting 1 two 3 hours after use (time changes depending of type of use)
usually is a tension headache due to muscle tension while high and higher blood pressure with pulsating temples due to vaso costriction
2) short term headache, onset 5 minutes after use and lasting 1 - 2 hours. This is due to inhaling the cut or the manufacturing process leftovers not washed away. This is similar to sniffing gasoline.

I can be more precise if you tell me how you used it (oral, insufflated, smokek, IV)
Answered: Mon, 10 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor